Record number :
715694
Title of article :
Θ-correspondences (U(1),U(2)), Part I: unramified case
Author/Authors :
Manouchehr Misaghian، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
30
From page :
257
To page :
286
Abstract :
We find an explicit decomposition for the oscillator (Weil) representation restricted to either member of the reductive dual pair (U(1),U(2)) in where F is a p-adic field with p odd.
Keywords :
eigenfunction , Lattice model , unitary group
Journal title :
Journal of Number Theory
Journal title :
Journal of Number Theory
Serial Year :
2005
Link To Document :
بازگشت